| Model Number |
G138 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Codes |
Bradycardia (1751); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) inhibited pacing.Additionally, farfield r wave oversensing was noted.Technical services (ts) was consulted to review an atrial tachy response (atr) episode and found that atrial pacing was inhibited due to atrial flutter response (afr).Ts found regular farfield r wave oversensing in events and determined it was less persistent when a mode switch occurred but was still present.Ts offered next steps to establish a root cause for the pacing inhibition.No adverse patient effects were reported.This crt-d remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.